- 10-31-2010, 02:49 PM
week 5 of test e @ 500 mg/week. week 1-4 was 40mg dbol. i then went to halodrol since i had some left @ 100mg day. i noticed my joints are hurting a lot more since starting the hdrol stacked with test, especially my hands. ive been running adex .25mg day since im very estrogen prone. what do you think could be the cause? should i get off the hdrol and run test solo or drop my adex in half?
- 10-31-2010, 02:57 PM
are you talking anything like fish oils? That can help lubricate your joints.....but it does take a couple weeks. Also, could it be your ligaments or tendons instead of the actual joint? I've had terrible pain like that in my hands/elbow but it was from tendons. If you have begun to put on size kind of fast, the tendons grow a lot slower then anything else.
- 10-31-2010, 04:17 PM
yeah i do 5 grams fish oil and 10 grams flaxseed a day. its weird it doesnt hurt anywhere else than my hands. it really hurts when i have to do pulling exercises or when i have to hold the weight in my hands or while walking it to the rack. its like half the time too
10-31-2010, 04:28 PM
that is really weird I have never had that problem and have no experience with hdrol. HOpefully someone else can point you in the right direction.
10-31-2010, 10:31 PM
10-31-2010, 10:34 PM
Fish oil 10g per day.
A-dex dosing .25 mg every other day (trust me, effective and may help you big time)
11-02-2010, 12:54 AM
drop the hdrol. with the amount of strength u gained from dbol + test u do not need hdrol and further more hdrol is a hardener and very dry compound the last thing u want to do is dry out ur tendons ligaments and joints after putting on a ton of strength because obviously u will blow a tendon that way. U have a couple of options since adex also fights water retention. Drop the hdrol or drop the adex. My personal belief on this would be to drop the adex and hdrol at the same time, since the adex dropping immeidatily will casuse some added water rention within the same day and definately within the next day u should start to feel better. As the hdrol halflife drwindles down slowly add adex again if u really want to. Remember ur joints and tendons and ligaments need water to be strong so anything dry will cause them to begin to hurt because u are putting strain on them.
11-02-2010, 07:22 PM
11-04-2010, 09:54 AM
11-04-2010, 10:16 AM
11-04-2010, 08:27 PM
its started going away. i dropped the hdrol and it still hurt for a few days. i upped the adex and the pain has almost vanished. however i still get this weird feeling in my hands. like they always want to "fall asleep". everytime i hold the steering wheel while im driving, the vibration makes my hands fall asleep. ive read it could be a built up of pressure from water retention however i can tell im not holding onto water
11-04-2010, 08:31 PM
How much adex are u taking now?
Do u know how to accurately tell how much water ur retaining? cause a giant balloon face is more normal than hands falling asleep.
I hope u know what u are doing, upping a drug because u read somewhere that its water retention isnt a good idea.
And specifically why are u worried about water retention... it helps with strength.... isnt that part of what u want?
11-06-2010, 04:56 PM
i upped the adex b/c my friend who has been doing aas for the past ten years recommended it after i gave him my symptoms. he too went through similar symptoms years ago. thats where i got the advice from. the adex went from .25 ED to .33 or 1/3 a tab.
Similar Forum Threads
- By radiodude in forum AnabolicsReplies: 5Last Post: 04-12-2010, 03:31 PM
- By joker123 in forum Training ForumReplies: 9Last Post: 02-04-2010, 02:28 PM
- By DerickVonD in forum Nutrition / HealthReplies: 4Last Post: 04-23-2009, 11:27 PM
- By wesb2387 in forum SupplementsReplies: 17Last Post: 02-15-2009, 02:57 PM